# SDR UALA2010121304530

- Difficulty date: December 11, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 42,784 hours, 5,459 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG INBD FORWARD REVERSER LOAD SHARE TOP MOUNT BRACKET BENT AND BRACKET SUPPORT HOLE TORN OPEN. REMOVED RIGHT ENGINE REVERSER CROSS TIE ROD ASSY, LEGS, AND BRACKETS. ALL PARTS IN IADMM FOREMAN OFFICE. REPLACED BRACKETS, LEGS, SUPPORT ASSY.  REPLACED BRACKETS, LEGS, SUPPORT ASSY. STILL NEED TO CHECK HOOP TIE LATCH. ADJUSTED HOOP TIE LATCH, OPS CHECK OKAY.
